Vìsnik Dnìpropetrovsʹkogo Unìversitetu: Serìâ Modelûvannâ (Dec 2010)

On classification of weak solutions to initial-boundary value problems for degenerate parabolic equations

  • I. G. Balanenko,
  • P. I. Kogut

DOI
https://doi.org/10.15421/141104
Journal volume & issue
Vol. 19, no. 8
pp. 55 – 73

Abstract

Read online

The classification of the weak solutions to Dirichlet initial boundary value problemassociated with a linear degenerate parabolic equation has been studied. Some applications to associated optimal control problems in coeffcients are discussed.

Keywords